# SDR AU990362

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE FIRE DETECTORS CONTAMINATED WITH MOISTURE.
